# SDR SWAA000109

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963089
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD RT CHORD CRACKED, WL 207.  REPAIRED BULKHEAD CHORD PER SRM.
